# SDR CKSA96003

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45689
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 5393397161108
- Condition: Hole
- Location: Nr 3 Eng
- Part time: 53,104 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KHUF - IN FLIGHT AT 0505Z, HYDRAULIC RESERVOIR LOW PRESSURE LIGHT CAME ON AT 0530.  LOST ALL HYDRAULIC PRESSURE, PERFORMED CHECKLIST PROCEDURES.  FOUND HYDRAULIC SUCTION LINE AT PUMP ON NR 3 ENGINE LEAKING.  REPLACED LINE AND SERVICED HYDRAULICS, LEAK CHECK GOOD.  (M)
